소아에서 성공한 isoniazid와 rifampin에 대한 신속탈감작요법 1예
Rapid desensitization to isoniazid and rifampin in an adolescent with active pulmonary tuberculosis
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Hypersensitivity reactions to antituberculosis medicine are obstacles to the treatment of tuberculosis. However, rapid drug desensi- tization can secure successful treatment with essential antituberculosis medicines in pediatric patients. A 17-year-old boy with ac- tive pulmonary tuberculosis complained of generalized erythematous rashes, pruritus on the 11th day of tuberculosis treatment. He was diagnosed with hypersensitivity reactions to isoniazid and rifampin by the oral provocation test. After desensitization, the patient continued to take antituberculosis treatment with isoniazid, rifampin, pyrazinamide, and ethambutol. We report here a case of successful desensitization in an adolescent with hypersensitivity to isoniazid and rifampin.
Abstract
Hypersensitivity reactions to antituberculosis medicine are obstacles to the treatment of tuberculosis. However, rapid drug desensi- tization can secure successful treatment with essential antituberculosis medicines in pediatric patients. A 17-year-old boy with ac- tive pulmonary tuberculosis complained of generalized erythematous rashes, pruritus on the 11th day of tuberculosis treatment. He was diagnosed with hypersensitivity reactions to isoniazid and rifampin by the oral provocation test. After desensitization, the patient continued to take antituberculosis treatment with isoniazid, rifampin, pyrazinamide, and ethambutol. We report here a case of successful desensitization in an adolescent with hypersensitivity to isoniazid and rifampin.
참고문헌 (17)
- 김희진, "한국에서의 결핵현황", 대한내과학회지, 82(3), pp.257~262 (2012), 대한내과학회
- Annual report on the tuberculosis cases notified in Korea 2013, "Korea Centers for Disease Control & Prevention", Korean Centers for Disease Control & Prevention, ~ (2014)
- Kuyucu S, "Hypersensitivity reactions to non-betalactam antibiotics in children: an extensive review", Pediatr Allergy Immunol, 25, pp.534~543 (2014)
- 이애라, "일차 항결핵제 모두에 과민반응을 보인 환자의 성공적 탈감작 결핵 치료 1예", Allergy Asthma & Respiratory Diseases, 1(4), pp.395~399 (2013), 대한 소아알레르기 호흡기학회
- Panova LV, "Incidence of adverse reactions to chemotherapy and their types in adolescents with tuberculosis", Probl Tuberk, (1), pp.28~30 (2003)
- Holland CL, "Rapid oral desensitization to isoniazid and rifampin", Chest, 98, pp.1518~1519 (1990)
- Abadoglu O, "Rapid oral desensitisation to prophylactic isoniazid", Allergol Immunopathol (Madr), 39, pp.311~312 (2011)
- Kim JH, "Rapid oral desensitization to isoniazid, rifampin, and ethambutol", Allergy, 58, pp.540~541 (2003)
- de Groot H, "Clinical practice: drug desensitization in children", Eur J Pediatr, 169, pp.1305~1309 (2010)
- Forget EJ, "Adverse reactions to first-line antituberculosis drugs", Expert Opin Drug Saf, 5, pp.231~249 (2006)
- Scherer K, "Desensitization in delayed drug hypersensitivity reactions: an EAACI position paper of the Drug Allergy Interest Group", Allergy, 68, pp.844~852 (2013)
- Anderson JA, "Antibiotic drug allergy in children", Curr Opin Pediatr, 6, pp.656~660 (1994)
- Kobashi Y, "Desensitization therapy for allergic reactions of antituberculous drugs: evaluation of desensitization therapy according to the guideline of the Japanese Society for Tuberculosis", Kekkaku, 75, pp.699~704 (2000)
- Hildebrand KJ, "Rifampin hypersensitivity in a 2-year-old child with successful rapid oral desensitization", Pediatr Infect Dis J, 33, pp.787~ (2014)
- Logsdon S, "Successful rifampin desensitization in a pediatric patient with latent tuberculosis", Pediatr Allergy Immunol, 25, pp.404~405 (2014)
- Portnoy J, "Premedi cation reduces the incidence of systemic reactions during inhalant rush immunotherapy with mixtures of allergenic extracts", Ann Allergy, 73, pp.409~418 (1994)
- Tankersley MS, "Safety and efficacy of an imported fire ant rush immunotherapy protocol with and without prophylactic treatment", J Allergy Clin Immunol, 109, pp.556~562 (2002)
